# SDR 910207192007

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N145SU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9102
- Aircraft time: 123 hours, 216 cycles
- Engine: Tmeca ARRIEL1E
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: B281K2770051
- Condition: Leaking
- Part time: 123 hours, 216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD 3 OCCURRENCES OF FUEL ODOR IN CABIN.  5 MIN AFTER DEPARTURE, THERE WAS A STRONG FUEL ODOR IN CABIN.  ODOR WOULD DISSIPATE AND THEN RETURN.  UPON THE THIRD RECURRENCE, PILOT ELECTED TO MAKE PRECAUTIONARY LANDING.  AIRCRAFT WAS INSPECTED FOR FUEL LEAKS AND NONE FOUND.  FUEL ODOR HAD GONE.  AIRCRAFT THEN FLOWN BACK TO BASE.  ON RETURN FLIGHT, FUEL ODOR CAME AND WENT THREE TIMES.  AIRCRAFT LANDED BACK AT BASE AND WAS TAKEN OUT OF SERVICE.  MECHANIC FOUND SMALL LEAK AT EXPANSION TANK AND ORDERED NEW TANK.
